# SDR SWAA2014010223708

- Difficulty date: December 22, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ACCESS PANEL 9226R ANGLE CRACKED.  R & R ANGLE IAW SRM.
